Day 2-8, Feeling Nauseous

DJ94

Member
Standard Member
Mar 13, 2014
7
5
3
26
So it's my second day on Metermine and I'm not feeling too great. I've had a headache and have been feeling nauseous for the past five hours or so, has anyone else had this experience? If so does it subside or will it continue on throughout the duration of my time on metermine?
 

DJ94

Member
Standard Member
Mar 13, 2014
7
5
3
26
I'm on my fourth day of Metermine and so far I've lost 2kg, I'm quiet happy with myself, I know it's not a lot but it's a start.
 
  • Like
Reactions: leelee

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
It's actually not that little for four days.
The best loss is gradual loss.
You're doing great!
 
  • Like
Reactions: leelee

leelee

New Member
Standard Member
Mar 5, 2014
2
0
1
52
NSW
Hi DJ, im on day 5 & lost 1.7kg so im happy with that considering NO exercise done ;) plan to start that tonight after work. Really no side affects other than first few days feeling a little sick & breaking out in a sweat but that has all stopped. Last night felt a little anxious but i just kept busy. How are you doing ? is 1.7kg ok ??? have a great day :)
 

DJ94

Member
Standard Member
Mar 13, 2014
7
5
3
26
Just a quick update on my weight loss so far, it's been 8 days an I've lost a total of 5kg :)
 
  • Like
Reactions: Dani7

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Congratulations!!:laughing::laughing::laughing:
It's a victory. How do you feel after these days? Is it getting harder, or you feel you can get used to this regime?
Please share :)
 

DJ94

Member
Standard Member
Mar 13, 2014
7
5
3
26
I'm still feeling quite hungry and I'm not getting that energy hit that a lot of people talk about.
 
  • Like
Reactions: Peppa56

Scribbles

Active Member
Premium Member
Oct 23, 2013
107
41
28
Queensland Australia
Same with me. I get hungry. And I don't have the energy burst either. Must be different for different people. I wish I did have the energy and it stopped me with that empty feeling you get when you're on a diet.
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Well I guess the lack of energy might be explained by few proteins you take with food. I mean you still need all the nutrients: proteins, carbs and vitamins. Just in small amount. And snaks between the meals. Small amount of nuts for example. But if you do eat healthy...then I don't know maybe the dose isn't enough for your body. small servings but four or even five times a day will give you that feeling of satiety and energy, at the same time they will not add you fat and weight. But only if you do it right. ;)
 
  • Like
Reactions: Dani7

Scribbles

Active Member
Premium Member
Oct 23, 2013
107
41
28
Queensland Australia
Last time I did the Duromine I did have headaches. But not this time. I read that headaches is one of the possible side effects. But the suggestion is to make sure you drink plenty of water.
 

Tamaraj

Member
Standard Member
Mar 26, 2014
51
9
8
37
Outback nsw
I started yesterday and have a headache and feel sick too, finding it hard to sleep .... It's after midnight now. Hoping it will all pass. Good luck